# SDR AC2A077537

- Difficulty date: December 5, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 804 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 222325001027
- Condition: Broken
- Location: Windshild Wiper
- Part time: 804 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER GUIDE ARM IS BROKEN. REPLACED WITH NEW PART.
